# SDR FDEA201210303785

- Difficulty date: October 30, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 88,186 hours, 24,645 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1727
- Part time: 88,186 hours, 24,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR SILL FITTING CORRODED AT NR 2 LATCH SPOOL ASSY AREA, BS 1727, L43R. REPAIRED IAW SRM 53-50-00 FIG 15A, VOL I.  R & R NR 2 LATCH SPOOL IAW MM 52-32-00-5.  OP'S CHECK GOOD IAW MM 52-32-00-5.   MAJOR REPAIR.
